# SDR SWIA200413339

- Difficulty date: May 17, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 25,116 hours, 35,988 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROTATION RECEIVED TRIPLE CHIME WITH TRIM FAIL AND AUTO PILOT, APT AP/FD FAILURE WITH FD FLAG ON CAPT EADI.  CB E33 POPPED.  RERACKED CAPT AP COMPUTER, TESTED AP SYSTEM, ALL CHECKS GOOD AT THIS TIME.
